EconPapers    
Economics at your fingertips  
 

LINEAR ESTIMATORS OF A POISSON MEAN UNDER BALANCED LOSS FUNCTIONS

Chung Younshik, Kim Chansoo and Song Seongho

Statistics & Risk Modeling, 1998, vol. 16, issue 3, 245-258

Date: 1998
References: Add references at CitEc
Citations View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
https://www.degruyter.com/view/j/strm.1998.16.issu ... 3.245.xml?format=INT (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bpj:strimo:v:16:y:1998:i:3:p:245-258:n:3

Ordering information: This journal article can be ordered from
https://www.degruyter.com/view/j/strm

Access Statistics for this article

Statistics & Risk Modeling is currently edited by Robert Stelzer

More articles in Statistics & Risk Modeling from De Gruyter
Series data maintained by Peter Golla ().

 
Page updated 2017-09-29
Handle: RePEc:bpj:strimo:v:16:y:1998:i:3:p:245-258:n:3